MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0185
Medical Device Problem Codes Fracture (1260); High impedance (1291); Defective Device (2588)
Health Effect - Clinical Codes Twiddlers Syndrome (4563); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted and replaced due to a product performance issue.This lead has not been received for analysis.Other than the surgical procedure, no additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Correction: b5 and h6.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted and replaced due to a product performance issue.This lead has not been received for analysis.Other than the surgical procedure, no additional adverse patient effects were reported.Additional information was received that this rv lead was surgically abandoned and replaced due to exhibiting high shock impedance measurements due to lead fracture caused by device twiddling.Other than the surgical procedure, no additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21963740
Report Number2124215-2025-28727
Device Sequence Number13060716
Product Code LWS
UDI-Device Identifier00802526531194
UDI-Public(01)00802526531194(17)151101
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2015
Device Model Number0185
Device Catalogue Number0185
Device Lot Number356446
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date05/09/2025
Date Device Manufactured11/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age47 YR
Patient SexFemale